Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Concerned about acne scars - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Acne
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions

Doctor :   hi
User :   hi docter
Doctor :   how can i help you
User :   Docter,last two years i have more pimples in my face and i consulted a docter and he has given "adacin and adaple" onitments,now some wat better but black holes and whiteheads(milia) are there in my face and nose can u tell me how yo remove that one
Doctor :   sure i will tell you how to overcome this problem
User :   ok
Doctor :   i need this info before that
Doctor :   For Administrative and health purposes, Please provide these details-Age: Gender: Occupation: Location: Marital Status: Weight and Height.
User :   gender:male,age:24,weight:55,height:176cms
Doctor :   ok
User :   now i am in bangalore
Doctor :   since you have black holes
User :   occupation :soft. eng
User :   ya
Doctor :   and the pimples are persisting for more than 2 years
User :   ya
Doctor :   u need intense treatment for more than 6 months
User :   k
User :   white heads also there
Doctor :   yes for both white and black heads as well as holes u might need both local application and oral medication
Doctor :   for atleast 6 months
Doctor :   to see visible difference
User :   means what
Doctor :   most acne scars will fade away in 3 -4 months time

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor